Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 5, Issue 4, Pages 817-821
http://dx.doi.org/10.1155/S0161171282000763

On the partition property of measures on Pλ

Department of Mathematics, York University, Downsview, Ontario, M3J IP3, Canada

Received 18 September 1981

Copyright © 1982 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Donald H. Pelletier, “On the partition property of measures on ,” International Journal of Mathematics and Mathematical Sciences, vol. 5, no. 4, pp. 817-821, 1982. https://doi.org/10.1155/S0161171282000763.